| Model Number |
OTV-S7H-NA-12E |
| Medical Device Problem Code |
Loose or Intermittent Connection (1371)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
To date, device has not yet been returned.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported the subject device had a loose contact.The reported incident occurred during an unknown procedure.There was no delay in procedure and no patient harm or injury reported.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was returned to olympus for evaluation and the customers allegation was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: image cannot be displayed and noise occurred.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: cause traced to component failure should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description